Ravencon 2015 @ DoubleTree by Hilton Hotel Richmond, 1021 Koger Center Boulevard, North Chesterfield, Virginia

Sessions | Timetable | Tags | People

Kid's Programs

Matches Events:
Welcome to SHIELD: Kid’s Programming - Friday 16:00 until Friday 19:00 (180 Minutes)
SHIELD Undercover Training, Kid’s Programming - Saturday 10:00 until Saturday 12:00 (120 Minutes)
SHIELD Training: Laser Maze, Kid’s Programming - Saturday 14:00 until Saturday 16:00 (120 Minutes)
SHIELD Mission Assignments: Kid’s Programming - Sunday 10:00 until Sunday 13:00 (180 Minutes)